Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Lincoln, IL

April 28, 20146 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2014, 4:02 PM CDT for 6 counties in Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 4:02 PM CDT (21:02 UTC)
Expired
Apr 28, 2014, 4:45 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 4:10 PM CDTTSTM WND DMGLewistown, ILGARAGE DESTROYED AT HEDGECOMB ROAD IN LEWISTON FROM COUNTRY EMA.
Apr 28, 4:20 PM CDTTSTM WND DMGCuba, ILTWO POWER POLES KNOCKED OVER...TREE DOWN ON A HOUSE...CAMPER BLOWN OVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WUUS53 KILX 282102
SVRILX
ILC017-057-125-129-137-169-282145-
/O.NEW.KILX.SV.W.0012.140428T2102Z-140428T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...
  WESTERN MENARD COUNTY IN CENTRAL ILLINOIS...
  NORTH CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 445 PM CDT

* AT 359 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ADAIR TO BATH TO JACKSONVILLE...AND MOVING EAST 
  NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...HAVANA...CANTON...BATH...AVON...KILBOURNE...ASHLAND...
  CUBA...LONDON MILLS...TALLULA...FAIRVIEW...EASTON...PETERSBURG...
  ST. DAVID...FARMINGTON...MARIETTA...BERNADOTTE...PHILADELPHIA...
  DUNCAN MILLS AND SMITHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4029 9045 4072 9045 4071 8999 4063 8999
      4062 8995 4049 8988 4044 8992 4043 8985
      4031 8979 3993 8977 3990 8992 3990 8999
      3988 9000 3981 9032 4028 9049
TIME...MOT...LOC 2102Z 254DEG 28KT 4042 9038 4014 9012
          3978 9022

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

07
3 follow-up statements
819 
WWUS53 KILX 282122
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT MON APR 28 2014

ILC017-057-125-129-137-169-282145-
/O.CON.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MASON IL-MENARD IL-MORGAN IL-SCHUYLER IL-CASS IL-FULTON IL-
422 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...
CASS...NORTHEASTERN SCHUYLER...NORTH CENTRAL MORGAN...WESTERN MENARD
AND MASON COUNTIES UNTIL 445 PM CDT...

AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVON TO HAVANA TO 5 MILES WEST OF ASHLAND...AND MOVING
EAST NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CANTON...KILBOURNE...ASHLAND...LONDON MILLS...ST. DAVID...FAIRVIEW...
TALLULA...EASTON...PETERSBURG...FARMINGTON...NEWMANSVILLE...BRYANT...
FIATT...LIVERPOOL...LITTLE AMERICA...POPLAR CITY...OAKFORD...
TOPEKA...DUNFERMLINE AND GOOFY RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4029 9045 4072 9045 4071 8999 4063 8999
      4062 8995 4049 8988 4044 8992 4043 8985
      4031 8979 3993 8977 3990 8992 3990 8999
      3988 9000 3981 9032 4028 9049
TIME...MOT...LOC 2121Z 254DEG 28KT 4064 9033 4032 9003
          3990 9008

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

07
418 
WWUS53 KILX 282137
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT MON APR 28 2014

ILC137-169-282147-
/O.CAN.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MORGAN IL-SCHUYLER IL-
437 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER AND
NORTH CENTRAL MORGAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.

LAT...LON 4071 8999 4063 8999 4062 8995 4049 8988
      4044 8992 4043 8985 4031 8979 3993 8977
      3990 8992 3990 8999 3988 9000 3988 9018
      4027 9011 4071 9044
TIME...MOT...LOC 2137Z 254DEG 28KT 4067 9017 4035 8987
          3993 8993

$$

ILC017-057-125-129-282145-
/O.CON.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MASON IL-MENARD IL-CASS IL-FULTON IL-
437 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...
EASTERN CASS...WESTERN MENARD AND CENTRAL MASON COUNTIES UNTIL 445 PM
CDT...

AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRVIEW TO 8 MILES NORTHEAST OF HAVANA TO TALLULA...
AND MOVING EAST NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CANTON...EASTON...PETERSBURG...FARMINGTON...FOREST CITY...LINCOLNS
NEW SALEM...NORRIS AND BANNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4071 8999 4063 8999 4062 8995 4049 8988
      4044 8992 4043 8985 4031 8979 3993 8977
      3990 8992 3990 8999 3988 9000 3988 9018
      4027 9011 4071 9044
TIME...MOT...LOC 2137Z 254DEG 28KT 4067 9017 4035 8987
          3993 8993

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

07
136 
WWUS53 KILX 282143
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT MON APR 28 2014

ILC017-057-125-129-282153-
/O.EXP.KILX.SV.W.0012.000000T0000Z-140428T2145Z/
MASON IL-MENARD IL-CASS IL-FULTON IL-
443 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR FULTON...EASTERN CASS...
WESTERN MENARD AND CENTRAL MASON COUNTIES WILL EXPIRE AT 445 PM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 4071 8999 4063 8999 4062 8995 4049 8988
      4044 8992 4043 8985 4031 8979 3993 8977
      3990 8992 3990 8999 3988 9000 3988 9018
      4027 9011 4071 9044
TIME...MOT...LOC 2143Z 254DEG 28KT 4068 9011 4036 8981
          3994 8987

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:17 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 28, 3:17 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
317 PM CDT Mon Apr 28 2014

.DISCUSSION...
ISSUED 317 PM CDT Mon Apr 28 2014

Main concerns will be storms developing over the area and moving
in from the west this afternoon and early tonight. Then the
concern will shift and become the continue chances of diurnal
precip for the rest of the week as the upper level low slowly
drifts easward into the Great Lakes region later this week. Models
look ok with the overall pattern and sfc features through the
period. Only differences seen will be in the mesoscale features
for rest of the afternoon and into tonight.

SHORT TERM...Tonight through Thursday

Tornado watch continues til 7pm as storms have fired on the dry
line in MO early this afternoon. These storms will be moving
northeast and northerly during the period over the western parts
of the area. Hail appears to be the main threat right now, but
isolated tornadoes will also be possible if the storms begin to
rotate. The storms are low-topped and will remain that way.
Thunderstorms will be possible again tomorrow as the upper level
low will still be northwest of the area, though closer than today.
Severe weather is not expected tomorrow as the best moisture will
have moved east of the area. Skies will also be cloudy south of
the low system, so instability will be quite low. Then diurnal
showers will be possible remainder of the period as the the
forecast area remains in cyclonic flow through the week. This flow
will also have temps much cooler through the period.

LONG TERM...Thursday night through Monday

Cyclonic flow continues through the rest of the week and into the
weekend. Then by end of the weekend, the system will push out of
the area. We will finally have some dry periods as high pressure
builds in for a brief period. Then another system is expected to
move into the area for Sunday.

Temps will remain on the cool side through the period.

Auten
&&

.AVIATION...
ISSUED 1255 PM CDT Mon Apr 28 2014

A warm front near I-74 will lift ne during this afternoon as
strong 989 mb low pressure over east central Nebraska moves to the
NE/IA/MO border this evening. Low pressure then moves into nw IL
and se IA by 18Z/Tue with dry line over central MO moving east
across central IL during this evening. Ceilings below 1k ft at BMI
should lift to MVFR next hour while MVFR ceilings possible across
central IL this afternoon. Showers and thunderstorms to develop
over central IL by mid afternoon and become more numerous late
afternoon and early evening and then diminish from west to east
between 02Z and 05Z as dry line moves through. Strong to severe
thunderstorms quickly developing along dry line over central MO
early this afternoon. MVFR visibilities and ceilings expected
with convection and possibly briefly lower with stronger storms.
Scattered showers and isolated thunderstorms to develop during Tue
afternoon after 18Z/Tue. Breezy ESE winds turning SSE 14-20 kts
and gusts of 24-33 kts. Winds have already shifted south at SPI,
DEC and CMI. South winds diminish to 5-10 kts later this evening
and overnight. Breezy ssw winds 12-18 kts with gusts 18-25 kts
after 14Z Tue.

07
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 28, 3:42 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT MON APR 28 2014

ILZ027>031-036>038-040>057-061-291100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
342 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA
LATE THIS AFTERNOON AND INTO EARLY THIS EVENING AS A SLOW MOVING STORM
SYSTEM CONTINUES TO IMPACT THE AREA. SOME OF THE STRONGER STORMS
COULD PRODUCE LARGE HAIL AND ISOLATED TORNADOES. DAMAGING WINDS
WILL ALSO BE A THREAT. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO
POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH
THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM.

ILZ062-063-066>068-071>073-291100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
342 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND
LINGER INTO THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES
TO IMPACT THE AREA. A FEW OF THE STORMS HAVE THE POTENTIAL TO BE
SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...
BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINS AND FREQUENT
LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH
THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM.

AUTEN

In the hours before

Special weather statement, Apr 28, 2:29 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT MON APR 28 2014

ILZ027>030-036-041-282030-
FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-
229 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON...NORTHERN
MASON...NORTHWESTERN MARSHALL...SOUTHEASTERN KNOX...STARK AND WESTERN
PEORIA COUNTIES UNTIL 330 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIVOLI...OR 10 MILES NORTHEAST OF CANTON...
MOVING NORTH NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ELMWOOD...
  YATES CITY...
  BRIMFIELD...
  LAURA...
  ELMORE...
  PRINCEVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...MONICA AND DUNCAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4121 8963 4115 8963 4115 8951 4040 8994
      4064 9007 4116 8993 4116 8988 4123 8987
      4124 8986 4124 8981
TIME...MOT...LOC 1929Z 199DEG 27KT 4071 8993

07
Local storm report, Apr 28, 2:53 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             5 N BANNER              40.59N 89.91W
04/28/2014  M0.88 INCH       FULTON             IL   PUBLIC

            PUBLIC REPORT RELAYED BY EMERGENCY MANAGER

&&

25
Local storm report, Apr 28, 2:55 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             DAHINDA                 40.95N 90.10W
04/28/2014  M0.75 INCH       KNOX               IL   CO-OP OBSERVER

&&

25
Special weather statement, Apr 28, 2:57 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT MON APR 28 2014

ILZ027>029-036-282100-
FULTON-KNOX-PEORIA-STARK-
257 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...NORTHEASTERN
FULTON...NORTHWESTERN PEORIA AND WESTERN STARK COUNTIES UNTIL 400 PM
CDT...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 16 MILES EAST OF
GALESBURG...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  VICTORIA...
  WEST JERSEY...
  ALTONA...
  LA FAYETTE...

OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA AND SNAKE DEN HOLLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8982 4071 9004 4074 9023 4115 9021
      4116 8988 4123 8987 4124 8986
TIME...MOT...LOC 1957Z 195DEG 26KT 4098 9006

07
Local storm report, Apr 28, 3:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             MEREDOSIA               39.83N 90.56W
04/28/2014  M1.00 INCH       MORGAN             IL   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZED HAIL. FROM MEREDOSIA PD.

&&

25
Local storm report, Apr 28, 3:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BEARDSTOWN              40.01N 90.43W
04/28/2014  M0.88 INCH       CASS               IL   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:29 PM CDTSpecial Weather StatementILXPeoria, Stark61 min
Apr 28, 2:57 PM CDTSpecial Weather StatementILXKnox63 min
Apr 28, 3:11 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler, Scott49 min
Apr 28, 3:40 PM CDTRiver Flood WarningILXClay, Richland6 days
Apr 28, 4:16 PM CDTSpecial Weather StatementILXMorgan44 min
Apr 28, 4:25 PM CDTSevere Thunderstorm WarningILXKnox50 min
Apr 28, 4:59 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby61 min
Apr 28, 5:05 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark40 min
Apr 28, 5:56 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby49 min
Apr 28, 6:32 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Macon, Moultrie, Piatt and 1 more43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.